Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

3yrs Later

3yrs Later

I joined this forum three years ago and finally posted something today for the very first time, weird huh?

When I joined I was 6.125” nbpel and 5.625” mseg. I’m currently 5.5” nbpel and 5.75” mseg. I “technically” lost length, but I did continue my routine for a long while after the first measurement was input. The loss in length comes from substantial weight gain.

I wasn’t skinny before, but I got lazy and being lazy lent itself to weight gain, about 20 lbs. Then I got lonely from being lazy. Then being lonely turned into depression and depression turned to medication. One of the side effects of the medication that I was warned about was weight gain, and I quickly packed on the pounds even though my eating and daily activity hadn’t changed, 70 lbs in 9 months. Anti-Depression medications can also have a negative impact on sexual function, which for me made it almost impossible to orgasm, I would spend 3 hours on the brink but unable to orgasm. I haven’t adjusted my habits any but have been slowly losing the weight I gained while on the meds (so far 17 lbs in 4 months), and am preparing to hit the gym and diet hardcore to get my weight down quicker.

The stats page only reflects the nbpel but at the time of the first measurement my bpel was just over 7.25” but is now currently 8.125”. Before I stopped P.E. Cold turkey my bpel was up to 8.75”.

Right now I’m just looking to get back into the swing of things with a simple routine to get my penis re-acquainted with the stress of P.E. And then I’ll go from there.

I figured since I’ve been a member here for so long that I would throw my hat into the ring and say hello to everyone.

Hello everyone.

—-Edit—-
I should mention, for the purpose of illustrating how much of a difference the weight gain made, I’m 5’7”


Last edited by gonnabe2huge : 10-14-2008 at .

Glad to see you back on track man. :up:

lose that fat! It’d do loads for your confidence and your dick.

It’s good that you’re back on board!


10/2008 BPEL= 6.5" NBPEL= 6" EG= 5"

6 month goal: NBPEL= 6.75" EG= 5.25"

Main Goal: NBPEL= 8" EG= 6"

Congrats on the weight loss. You’re headed in the right direction bro. Don’t get lazy now. You must hit the gym as much as possible if you want to see results.


In search of a perfect body, penis, and girl.

The search NO longer continues. :)

Originally Posted by gonnabe2huge

I wasn’t skinny before, but I got lazy and being lazy lent itself to weight gain, about 20 lbs. Then I got lonely from being lazy. Then being lonely turned into depression and depression turned to medication. One of the side effects of the medication that I was warned about was weight gain, and I quickly packed on the pounds even though my eating and daily activity hadn’t changed, 70 lbs in 9 months. Anti-Depression medications can also have a negative impact on sexual function, which for me made it almost impossible to orgasm, I would spend 3 hours on the brink but unable to orgasm. I haven’t adjusted my habits any but have been slowly losing the weight I gained while on the meds (so far 17 lbs in 4 months), and am preparing to hit the gym and diet hardcore to get my weight down quicker.

In case you didn’t know, there are anti depressants that don’t effect your libido. One of them is called Wellbutrin XL, SR, or IR (bupropion). It is a norepinephrine dopamine re uptake inhibitor (NDRI), and is actually given to patients who take selective serotonin re uptake inhibitors (SSRI’s) to reverse the sexual side effects caused by them. If I were you I would stop taking the SSRI and start bupropion, which is an extremely effective AD med, or add it if necessary. It should work well by itself though for just depression. Its off label uses are for the treatment of bi-polar disorder, ADD, and more, but I don’t know off hand.
It actually improves erections, because of the extra dopamine in the brains synapse. Dopamine is necessary for good erections.


Starting stats: Feb 08: [7.3 BPEL * 4.9? EG]----Now: [8.00 BPEL * 5.1-5.2 EG]------GOAL: [8 NBPEL * 6 EG]

Perception is reality.

Originally Posted by Mr. T
Its off label uses are for the treatment of bi-polar disorder, ADD, and more, but I don’t know off hand.


It is also used to treat seasonal affective disorder, and get ready for this one, gonnabe2huge - it has been used to help with:

Appetite Supression and weight loss

Women taking it have noticed higher libido as a side effect. As Mr. T says, men too.

Originally Posted by Mr. T
In case you didn’t know, there are anti depressants that don’t effect your libido. One of them is called Wellbutrin XL, SR, or IR (bupropion). It is a norepinephrine dopamine re uptake inhibitor (NDRI), and is actually given to patients who take selective serotonin re uptake inhibitors (SSRI’s) to reverse the sexual side effects caused by them. If I were you I would stop taking the SSRI and start bupropion, which is an extremely effective AD med, or add it if necessary. It should work well by itself though for just depression. It’s off label uses are for the treatment of bi-polar disorder, ADD, and more, but I don’t know off hand.
It actually improves erections, because of the extra dopamine in the brains synapse. Dopamine is necessary for good erections.

I ran a quick search online and found tons of evidence to support your statement, I wish I would have known this back when I was being drugged. If I ever need to be medicated again I’ll make sure to bring this up to my doctor.

Thanks Mr. T

Thanks for all of the positive comments guys.

Top

All times are GMT. The time now is 02:32 PM.